# SDR AUS20040434

- Difficulty date: May 18, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 182S
- Engine: Lyc IO540AB1A5
- Propeller: Mcauly B3D36C431
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 07120591
- Condition: Cracked
- Location: Fuselage
- Part time: 568 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BATTERY SUPPORT BRACKETS CRACKED.
